# SDR CA030317005

- Difficulty date: January 8, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 10,666 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Unserviceable
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NOTED TAIL ROTOR VIBRATION AND COULD NOT STROBE IT OUT. (1.2 IPS) CHECKED THE HALF SHELL BEARINGS AND NOTICED THAT 2 BEARINGS WERE TORN AND THE OTHER 2 WERE WORN. TAIL ROTOR ASSY REMOVED AND ALL FOUR BEARINGS CHANGED OUT, NEW BEARINGS INSTALLED P/N 355A09-1036-01. ALSO CHANGED OUT THE TEETERING BEARINGS P/N 350A33-2153-00. TAILROTOR SPAR INSPECTION CARRIED OUT AND NO DEFECTS FOUND. UNIT REINSTALLED AND BALANCED TO BELOW .1 IPS.
